# SDR MASA20210427181

- Difficulty date: April 27, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N955LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15376
- Aircraft time: 13,110 hours, 9,941 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Part number: CC690150001
- Condition: Damaged
- Location: Lt Winglet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WINGLET DAMAGED|R&R LH WINGLET ON RO CRJ9-57-4428
